# SDR UALA2013031501579

- Difficulty date: March 15, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 45,406 hours, 9,719 cycles
- Engine: Pwa PW4077
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGNE BOTTLE DISCHARGED.  REPLACED OXYGEN BOTTLE AMM.
